# SDR DALA2018030201343

- Difficulty date: March 1, 2017
- Submitted: March 3, 2018
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 45,254 hours, 23,667 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRACTAL HAS ONE OVERSIZE HOLE, DIA IS .239, REPAIRED IAW ER/A 555980-14.
